Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Indecomposables of multiplicative fibrations


Author: James P. Lin
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2793-2797
MSC (2000): Primary 55R20, 55R35, 55R05
DOI: https://doi.org/10.1090/S0002-9939-04-07396-4
Published electronically: March 2, 2004
MathSciNet review: 2054806
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a multiplicative fibration $F \stackrel{j}{\longrightarrow} E \stackrel{\pi}{\longrightarrow} B$ we study the module of indecomposables $QH^*(E; \mathbb{Z}_p)$ for $p$ a prime.


References [Enhancements On Off] (What's this?)

  • 1. W. Browder, On Differential Hopf Algebras, Trans. Amer. Math. Soc. 107 (1963), 153-176. MR 26:3061
  • 2. P. Goerss, J. Lannes and F. Morel, Vecteurs de Witt non commutatifs et représentabilité de l'homologie modulo $p$, Inventiones Mathematicae 108 (1992), 163-227. MR 93e:55014
  • 3. R. Kane, The Homology of Hopf Spaces, North-Holland, Amsterdam, 1988. MR 90f:55018
  • 4. J. P. Lin,$H$-spaces analogous to $E_8$ mod $3$, Math. Zeit., to appear.
  • 5. J. P. Lin, Torsion in $H$-spaces I, Ann. Math. 103 (1976), 457-487. MR 54:13911
  • 6. W. S. Massey and F. P. Peterson, The cohomology structure of certain fibre spaces I, Topology 4 (1965), 47-65. MR 32:6459
  • 7. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fibre spaces, Amer. Math. Soc. Memoirs 74 (1967). MR 37:2226
  • 8. J. McCleary, User's Guide to Spectral Sequences, Mathematical Lecture Series 12, Publish or Perish, Inc., 1985. MR 87f:55014
  • 9. J. Milnor and J. C. Moore, On the Structure of Hopf algebras, Ann. Math. 81 (1965), 211-264. MR 30:4259
  • 10. J. C. Moore and L. Smith, Hopf algebras and multiplicative fibrations I, II, Amer. J. Math. 90 (1968), 752-780, 1113-1150. MR 38:2772; MR 38:6599

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R20, 55R35, 55R05

Retrieve articles in all journals with MSC (2000): 55R20, 55R35, 55R05


Additional Information

James P. Lin
Affiliation: Department of Mathematics, University of California, San Diego, La Jolla, California 92093–0112
Email: jimlin@euclid.ucsd.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07396-4
Keywords: $H$-space, multiplicative fibration, Serre spectral sequence
Received by editor(s): May 1, 2003
Received by editor(s) in revised form: May 28, 2003
Published electronically: March 2, 2004
Communicated by: Paul Goerss
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society